# SDR DALA2021082605040

- Difficulty date: August 25, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - CORROSION FLOOR BEAM +Y1292 FR 66 TO FR 68 AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y1292 LOC. BTW FR.66 TO FR.68 AS PER A319 SRM 51-72.(1924479)
